# SDR FDEA201801120077

- Difficulty date: January 12, 2018
- Submitted: January 15, 2018
- Operation: Air carrier
- Aircraft: N690FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 876
- Aircraft time: 14,930 hours, 8,284 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Leg Assy
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF GEAR WOULD NOT RETRACT IN EITHER POSITION DET SYS 1 AND 2. LEFT GEAR DOWN COMPLIED WITH SPEED RESTRICTIONS, AND CONTINUED TO  DESTINATION. COMPLIED WITH QRH.   REMOVED AND REPLACED THE RT GEAR LEG IAW WIC 3211000-02-71, WIC 3230000-00-70, & WIC 3244000-00-70.
